Journal article icon

Journal article

An adaptive sequential Monte Carlo method for approximate Bayesian computation

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
Statistics and Computing
Pages:
1-12
Publication date:
2011-01-01
EISSN:
1573-1375
ISSN:
0960-3174
Source identifiers:
172643
Pubs id:
pubs:172643
UUID:
uuid:8ea1b28c-65a5-4c29-92f9-2d49b32a567f
Local pid:
pubs:172643
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP